# SDR USAA2009041390870

- Difficulty date: March 5, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 6545808
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - GALVANIC CORROSION ON ANGLE OF UPPER FLANGE OF FLOORBEAM AT BS 294.5 BETWEEN RBL 45.5 TO RBL 55.  REPLACED ANGLE OF UPPER FLANGE OF FLOORBEAM AT BS 294.5 BETWEEN RBL 45.5 TO RBL 55 IAW B737 SRM 51-10-02.
